Einige Bemerkungen zur Kritik am Bernoulli-Prinzip


Albrecht, Peter


URL: http://ub-madoc.bib.uni-mannheim.de/19422
Document Type: Article
Year of publication: 1982
The title of a journal, publication series: Zeitschrift für Betriebswirtschaft : ZfB
Issue number: H.52
Page range: 501-538
Place of publication: Wiesbaden
Publishing house: Gabler
ISSN: 0044-2372
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Albrecht, Peter (1982) Einige Bemerkungen zur Kritik am Bernoulli-Prinzip. Zeitschrift für Betriebswirtschaft : ZfB Wiesbaden H.52 501-538 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item